# SDR CALA2013091800683

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT FRAME BS 400L BETWEEN STRINGER 8 & 9.  REPAIRED FRAME IAW  EC/RA 5310-05854.
